# SDR CALA2025112011357

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 82,340 hours, 30,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATED OPEN DURING CLIMB  5 TIMES. NOT FLICKERING. ON STEADY.  NORMAL PRESSURE. HANDLE CL FOUND S199 OUT OF TOLERANCE.  ADJUSTED SENSOR TO 21 MILS.  LIGHT AND PSEU OPS CHECK GOOD.  REF: AMM TASK 52-71-11-820-801.
